全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Valerio Cappellini , Hans-Jürgen Sommers , Wojciech Bruzda ...
来源:[J].Journal of Physics A: Mathematical and Theoretical(IF 1.766), 2009, Vol.42 (36), pp.365209 (23pp)
摘要:Ensembles of random stochastic and bistochastic matrices are investigated. While all columns of a random stochastic matrix can be chosen independently, the rows and columns of a bistochastic matrix have to be correlated. We evaluate the probability measure induced into the Birkho...
作者:Corey O'Meara , Rajesh Pereira
来源:[J].Linear and Multilinear Algebra(IF 0.677), 2013, Vol.61 (1), pp.23-34
摘要:The H -unistochastic matrices are a special class of symmetric bistochastic matrices obtained by taking the square of the absolute value of each entry of a Hermitian unitary matrix. We examine the geometric relationship of the convex hull of the n by n H -unistochastic matrices...
作者:Vladimir N. Chernega , Vladimir I. Man’ko
来源:[J].Journal of Russian Laser Research(IF 0.713), 2009, Vol.30 (4), pp.359-367
摘要:... These distributions form a bistochastic matrix constructed using the eigenvectors of the matrix describing the observable under consideration. Examples of spin systems are studied in detail.
作者:Branka Nikolic , Endre Pap
来源:[J].Acta Polytechnica Hungarica(IF 0.588), 2008, Vol.5 (1), pp.87
摘要:The order of transition matrices induced by mobility measure is presented. Asemiring is formed over the set of all bistochastic matrices in which the order is induced bymobility measure which satisfies relaxed Shorrocks monotonicity condition and all otherShorrocks axioms.
作者:K.T. Arasu , Manil T. Mohan
来源:[J].Discrete Optimization(IF 0.667), 2019, Vol.31, pp.115-144
摘要:Abstract(#br)In this article we formulate an optimization problem of minimizing the distance from the uniform van der Waerden matrices to orthostochastic matrices of different orders. We find a lower bound for the number of stationary points of the minimization problem, which is ...
作者:Michał Gnacik , Tomasz Kania
来源:[J].Linear Algebra and Its Applications(IF 0.968), 2020, Vol.592, pp.175-187
摘要:Abstract(#br)A new sufficient condition for a list of real numbers to be the spectrum of a symmetric doubly stochastic matrix is presented; this is a contribution to the classical spectral inverse problem for symmetric doubly stochastic matrices that is still open in its ful...
作者:KeJian Xu , Liang He , ZhaoPeng Dai ...
来源:[J].Science in China Series A: Mathematics(IF 0.701), 2008, Vol.51 (3), pp.407-415
摘要:Abstract(#br)The probabilities of the state transitions of the initial value S 0 in the S table of RC4 are described by a kind of bistochastic matrices, and then a computational formula for such bistochastic matrices is given, by which the mathematical expectation of the number o...
作者:Marie Choda
来源:[J].International Journal of Mathematics(IF 0.559), 2014, Vol.25 (10)
摘要:... This is also equivalent to that the entropy of the stochastic matrix arising from {ρ, Φ} is zero.
作者:Dardo Goyeneche , Ondřej Turek
来源:[J].Journal of Physics A: Mathematical and Theoretical, 2017, Vol.50 (24)
摘要:We demonstrate that a complex equiangular tight frame composed of N vectors in dimension d , denoted ETF ( d , N ), exists if and only if a certain bistochastic matrix, univocally determined by N and d , belongs to a special class of unistochastic matrices. This connection al...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×